I've been experiencing a bit of constipation on accutane, basically I'm just much less regular than I was before I started the treatment (10mg daily). Is this normal? Will this side-effect disappear after the treatment? My concern is that, if accutane is supposed to permanently change how my skin works, could it also permanently change how my bowls work? If not, could someone explain WHY not? (Also-I've tried drinking a ton more water in case dryness was the problem-it hasn't really helped).
Some Constipation on Accutane?
Doctor Answers (1)
Constipation on Accutane
10mg of Accutane is a VERY low dosage and you should not experience very many side effects with that low of a mg dosage. You're probably much more focused on your bowels than you were before because you are concerned about side effects, not because anything is really all that different. My guess is you weren't really taking a great bowel inventory before the meds, but you are thinking it's happening now.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.